# SDR AALA202309069339

- Difficulty date: September 3, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 34,128 hours, 14,459 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L46003853GT
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR STICKS AND PASSENGERS ARE GETTING STUCK IN THE LAVATORY. **SUPPLEMENTAL REPORT FOR AALA202309059339: REMOVED AND REPLACED AFT LAVATORY "D" DOOR** (CLOSED)
